# SDR REXA2022042000678

- Difficulty date: February 3, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT F.S 911.0 TO 977.0 LBL9.0 J/C#:900-53-900-126 - SEAT TRACK CORROSION MAX DEPTH OF .041" FOUND TO BE OUT OF LIMITS PER CRJ900 SRM. REMOVED AND REPLACED SEAT TRACK SECTION FROM FS853.00-987.00 IAW CRJ900 AMM 53-00-49
